# SDR 2007UALA01788

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 27,519 hours, 7,520 cycles
- Engine: Pwa PW4052
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERATURE CONTROL UNACCEPTABLE IN MANUAL.   [07-13-07]   AFTER EXTENSIVE TROUBLESHOOTING, R & R TRIM AIR PRSOV PER MM21-61-06, LEAK & OP CHECKED GOOD, BUT PROBLEM REOCCURRED.   AFTER MORE TROUBLE-SHOOTING, REPLACED RELAY K629.  SYSTEM FINALLY WORKED OK.
